# SDR SWAA960518

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND CRACK IN RADIUS OF NOSE GEAR ACTUATOR AFT SUPPORT FITTING REINFORCING GUSSET AT BS 259 NLG W/W CEILING.  REPAIRED PER BOEING SRM.
